# SDR SWIA200210864

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 10,255 hours, 8,975 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Exit Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SQUEAL BY RIGHT OVER-WING EXIT DOOR PRESENT AT DELTA P OF 4.5 PSI AND GREATER.  CLEANED EXIT SEAL.  OPS CHECK GOOD.
